# SDR IXXA20170131011

- Difficulty date: January 17, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 86,490 hours, 45,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1410-1490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERNAL FUSELAGE AT BS 1455, STRINGER 29L HAS PULLED RIVETS AND EVIDENCE OF CORROSION. REMOVED AND REPLACED THE STRINGER IAW REA 47247FAB01 AND SRM 53-00-03 FIGURE 201 DETAIL 11.
